# SDR SWAA2022061613723

- Difficulty date: May 31, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 147A550429
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 947 BEAM UPPER CHORD LBL 46 WL 208 CORRECTION TO FAULT: CORROSION ON BS 947 BEAM UPPER CHORD LBL 56 WL 208 / REMOVED DAMAGE PART OF THE BS947 UPPER FLANGES FROM LBL8.5-LBL59 WL208 I.A.W SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIG 206 PAR.4.C;FABRICATED REPAIR PARTS ITEM 1 T-CHORD (1EA) FROM BAC1505-101045 7075T6 LOT #5098135-1;ITEM 2 ANGLE(2EA) FROM 7075-TO 0.100' LOT#1351333-2 AND HT TO T6 CONDITION ON P.O #869617-SWA;ITEM 3 STRAP(2EA) FROM 7075-T6 0.125' LOT#1469335-1;FABRICATED;LOCATED;DRILLED LOCATED AND DRILLED IAW SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIG 206 INSTALLED REPAIR PARTS ITEMS 1;2 AND 3 AT BS947 BL0-LBL58 WL208 IAW SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIG 206. EXCEPT ATTACHMENT POINTS OF CLIPS ITEM 5 (2EA) AND ITEMS 6 (2EA).;FABRICATION AND DRILL UP OF THE SHIMS AND CLIPS. INSTALLED REPAIR PARTS ITEM 4 (3EA) ;ITEMS 5 (2EA) P/N 147A5665-1 AND P/N 147A5665-3;ITEMS 6 (2EA) P/N 147A5665-5 AND P/N 147A5665-7 IAW SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIG 206 PAR 4 L. INSTALLED 100% TEMPORARY AND PERMANENT FASTENERS AT FLOOR SUPPORTS AT BS 947 AND 967 LBL 25 WL 208 AND BS 947 AND 967 LBL 50 WL 208 BEFORE SQUEEZE OUT TIME EXPIRE AT UTC 21:00 06-JUN-2022 IAW SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIG 206 AND SOPM 20-50-19 SEALANT USED BMS 5-95 C-20.
